# SDR NACA2021082800002

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,072 hours, 18,395 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU FAULT AFTER LANDING, 3 ATTEMPTS. CORRECTIVE ACTION: PERFORMED ECU RESET, APU IS WORKING GOOD IAW AMM 49-61-00. MX CONTROL REQUESTED CHECK APU FOR OIL LEAKS, NO LEAKS FOUND IAW B767 49-11-01
